# SDR 20010402CW001

- Difficulty date: February 5, 2001
- Submitted: April 2, 2001
- Operation: General aviation
- Aircraft: N858CH
- Make and model: Piper PA-60-602P
- Aircraft serial: 608265006
- Engine: Lyc IO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6LN1258
- Part serial: D279904FR
- Condition: Broken
- Location: Rt Engine
- Part time: 124 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENGINE, LT MAGNETO POINT CAM FOLLOWER ARM  BROKE AFTER 124.9 HOURS USE. MAGNETO OVERHAULED. INSTALLED 6-2-99 AT 2180.1 HOURS. FAILED AND REMOVED AT 2305.0 HOURS.
